# SDR COMA0060772

- Difficulty date: September 27, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 5,750 hours, 5,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 690
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,750 hours, 5,872 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  NLG SLOW TO EXTEND.  REPLACED THE NLG PRIORITY VALVE.
